# SDR CALA2021122902465

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347041821600
- Condition: Corroded
- Location: Fr63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR63- FR64 STRGR 41L CORRODED (A3NB-53-4-6179) GENERAT ED BY: V061629 AT HAECO LCQ PER NON ROUTINE 9290619 (28619) BLENDED OUT CORROSION AFT CARGO STGR 412 FR63-FR64 IAW A320 SRM DEPTH GAUGE TLC-2596 DUE 07OCT22. REMOVED AND REPLACED STRG WITH RESTORED FINISH IAW A320 SRM 51-21-11/001 A320 SRM 51-75-12-911- 51-74-00/001. EVALUATED AREA FOUND TO BE OUT OF LIMITS WITH .018 NEW P/N 5347041821600 .PO 1105985.1 IAW A320 SRM 53-41-07-A. A3 001 "MAT LOSS. IAW A320 SRM53-41-13-283-002. 20 SRM 51-42-11/001. PERFORMED BY V925324 INSPECTED BY V892442
